# SDR ASAA0180200

- Difficulty date: June 13, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Part serial: 1210
- Condition: Failed
- Location: A/C Bay
- Part time: 31,597 hours, 17,709 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - JUST AFTER TAKEOFF, BURNED RUBBER/INSULATION SMELL WAS NOTED IN COCKPIT.  REOCCURRED DURING BEGINNING OF DESCENT.  REPLACED LEFT COOLING TURBINE ASSY AND BOTH LEFT AND RIGHT COALESCER. PERFORMED AIR QUALITY CHECK AND NO ODOR WAS EVIDENT.  (M)
